# SDR USAA050801

- Difficulty date: June 27, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632011A
- Condition: Gouged
- Location: Te Flap
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - FLAP SKIN, .500 X 3 INCH GOUGE, I/H OB MID FLAP BOTTOM SKIN 53 INCHES FROM IB END.  REPAIRED DAMAGED SKIN IAW SRM.  (K)
